Volume 17, Issue 6
On the Convergence of Nonconforming Finite Element Methods for the 2nd Order Elliptic Problem with the Lowest Regularity

Lie Heng Wang

DOI:

J. Comp. Math., 17 (1999), pp. 609-614

Published online: 1999-12

Preview Full PDF 121 1110
Export citation
  • Abstract

The convergences ununiformly and uniformly are established for the nonconforming finite element methods for the second order elliptic problem with the lowest regularity, i.e., in the case that the solution u \in H~1_0(Omega) only.

  • Keywords

Nonconforming finite element methods Lowest regularity

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-609, author = {}, title = {On the Convergence of Nonconforming Finite Element Methods for the 2nd Order Elliptic Problem with the Lowest Regularity}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {6}, pages = {609--614}, abstract = { The convergences ununiformly and uniformly are established for the nonconforming finite element methods for the second order elliptic problem with the lowest regularity, i.e., in the case that the solution u \in H~1_0(Omega) only. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9131.html} }
TY - JOUR T1 - On the Convergence of Nonconforming Finite Element Methods for the 2nd Order Elliptic Problem with the Lowest Regularity JO - Journal of Computational Mathematics VL - 6 SP - 609 EP - 614 PY - 1999 DA - 1999/12 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9131.html KW - Nonconforming finite element methods KW - Lowest regularity AB - The convergences ununiformly and uniformly are established for the nonconforming finite element methods for the second order elliptic problem with the lowest regularity, i.e., in the case that the solution u \in H~1_0(Omega) only.
Lie Heng Wang. (1970). On the Convergence of Nonconforming Finite Element Methods for the 2nd Order Elliptic Problem with the Lowest Regularity. Journal of Computational Mathematics. 17 (6). 609-614. doi:
Copy to clipboard
The citation has been copied to your clipboard